# SDR EIA2005231

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 370 ST 6L SKIN LAP JOINT (1EA) FASTENER HOLE CRACKED AT TOP ROW.  FOUND BS 365-378 BETWEEN STR 5L AND STR 6L SKIN LAP JOINT REPAIRED PER SRM 53-30-03.
